MathSciNet Relay Station
MathSciNet bibliographic data
MR776199 46B99 (54F45)
Bestvina, Mladen; Mogilski, Jerzy Linear maps do not preserve countable dimensionality. Proc. Amer. Math. Soc. 93 (1985), no. 4, 661–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement